Differential and Integral Equations

Convex control problems for hereditary systems

V. Iftode

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1033-1040.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870939

Mathematical Reviews number (MathSciNet)
MR1171977

Zentralblatt MATH identifier
0773.49012

Subjects
Primary: 49L20: Dynamic programming method
Secondary: 49J25

Citation

Iftode, V. Convex control problems for hereditary systems. Differential Integral Equations 5 (1992), no. 5, 1033--1040. https://projecteuclid.org/euclid.die/1370870939


Export citation